# SDR EISA98136

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731414
- Condition: Failed
- Location: Lt M Lg Door
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM BRUSSELS (BRU), A-SYSTEM HYDRAULIC QUANTITY WENT TO 2.0 GALLONS AND LOW LEVEL LIGHT ILLUMINATED.  RETURNED  FOR LANDING TO (BRU).  GENERATED FROM PILOT REPORT.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR DOOR ACTUATOR IAW MM CHAPTER 32.  OPS CHECK GOOD.  (X)
